# SDR 2008UALA02125

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 45,426 hours, 16,191 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO DUE TO YELLOW SYSTEM HYDRAULIC LOSS. PYLON HYD LINE WAS LEAKING AT RIB 5, REPLACED PYLON HYD LINE IN NR 2 PYLON. ALSO -REPLACE NR 1 ENG HYD FILTER DUE TO SYS RUN DRY.
